# SDR ASOA2013120309525

- Difficulty date: November 7, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,677 hours, 22,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Aft Pressure Bhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE HAS (2 EA) BROKEN NUTPLATE ISOLATORS AT LBL 18.0.  R & R ISOLATORS ON AFT PRESSURE BULKHEAD FWD FACE AT LBL 18 IAW SRM 51-42-13-00.
